Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims& Scopes
Journal News
Publication Ethics
Peer Review Process
Indexing and Abstracting
Licensing
Articles Archive
All Issues
Current Issue
For Authors
Call for Papers
Submission Instruction
Submission Form
Journal Policies
For Reviewers
Reviewers Section
Registration
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Search contents
FAQ
Top 10 contents
Inform to friends
Site map
Volume 3, Issue 1 (6-2022)
Generalized Mappings Related to Hermite-Hadamard Inequality
P. 1-13
10.52547/maco.3.1.1
Naser Abbasi
*
Abstract
(1631 Views)
|
Full-Text (PDF)
(1337 Downloads)
Existence of at least one non-trivial periodic solution for a class of ordinary p-Hamiltonian systems
P. 15-22
10.52547/maco.3.1.2
Abdollah Nazari
,
Mohammad Reza Heidari Tavani
*
,
Esmaeil Mombeini
Abstract
(1779 Views)
|
Full-Text (PDF)
(1466 Downloads)
Application of Differential Transformation Method to the Dullin-Gottwald-Holm equation
P. 23-35
10.52547/maco.3.1.3
Bahman Babayar-Razlighi
*
,
Babak Soltanalizadeh
Abstract
(1556 Views)
|
Full-Text (PDF)
(1386 Downloads)
Characterizing Left or right centralizers on $ star $-algebras through orthogonal elements
P. 37-41
10.52547/maco.3.1.4
Hamid Farhadi
*
Abstract
(1738 Views)
|
Full-Text (PDF)
(1362 Downloads)
Automatic Continuity of Surjective Almost Derivations on Frechet Q-Algebras
P. 43-48
10.52547/maco.3.1.5
C. GANESA MOORTHY
,
GURUSAMY SIVA
*
Abstract
(1408 Views)
|
Full-Text (PDF)
(1289 Downloads)
A Collection of Local Spectra Preserving Maps
P. 49-60
10.52547/maco.3.1.6
Rohollah Parvinianzadeh
*
,
Jumakhan Pazhman
Abstract
(1699 Views)
|
Full-Text (PDF)
(1380 Downloads)
Objective Bayesian Analysis For a Two-parameters Exponential Distribution
P. 61-71
10.52547/maco.3.1.7
Mehdi Jabbari Nooghabi
*
,
Ali Soori
,
Parviz Nasiri
,
Farshin Hormozinejad
,
Mohammadreza Ghalani
Abstract
(1574 Views)
|
Full-Text (PDF)
(1181 Downloads)
Numerical Investigation of Wave Equations in Large Domains via a Novel Variational Iteration Method
P. 73-83
10.52547/maco.3.1.8
Hossein Ghaneai
*
,
Mohammad Mirabi
,
Reza Rashidi
Abstract
(1637 Views)
|
Full-Text (PDF)
(1033 Downloads)
Construction of Nonnegative Matrix for Special Spectrum
P. 85-95
10.52547/maco.3.1.9
Alimohammad Nazari
*
,
Fahimeh Sherafat
Abstract
(1735 Views)
|
Full-Text (PDF)
(1549 Downloads)
Convolution Weighted Orlicz Algebras in Context of σ-Compact Groups
P. 97-103
10.52547/maco.3.1.10
Alireza Bagheri Salec
*
Abstract
(1271 Views)
|
Full-Text (PDF)
(966 Downloads)
A Note on The Best Approximation in Spaces of Affine Functions
P. 105-107
10.52547/maco.3.1.11
Maysam Maysami Sadr
*
Abstract
(1402 Views)
|
Full-Text (PDF)
(939 Downloads)
Existence and uniqueness solution of the Hammerstein type fractional equations via the fixed point theorems
P. 109-115
10.52547/maco.3.1.12
Somayyeh Dadsetadi
,
Leila Torkzadeh
*
,
Kazem Nouri
Abstract
(1277 Views)
|
Full-Text (PDF)
(1062 Downloads)
Export as:
HTML
|
XML
|
RSS